Vol. 39, No. 1, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Mulitplicity type and congruence relations in universal algebras

Thomas Paul Whaley

Vol. 39 (1971), No. 1, 261–268
Abstract

For given multiplicity types μ and μwe consider the possibility of always replacing a universal algebra A;Fof multiplicity type μ with an algebra A;Gof multiplicity type μwhich has exactly the same congruence relations.

Mathematical Subject Classification
Primary: 08A25
Milestones
Received: 15 July 1970
Published: 1 October 1971
Authors
Thomas Paul Whaley